Vetahist 16 mg Tablet


Overview

Uses of Vetahist Tablet
Vetahist 16 mg Tablet is used in vertigo and Meniere's disease. It helps to reduce the episodes of vertigo associated with Meniere's disease.
Vetahist Tablet side effects
Common
  • Headache
  • Nausea
  • Dyspepsia
How to use Vetahist Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Vetahist 16 mg Tablet is to be taken with food.
Betahistine can cause mild stomach problems. Taking it with food can help to minimize stomach upset.
How Vetahist Tablet works
Vetahist 16 mg Tablet is a histamine analog. It works by improving blood flow in the inner ear which reduces the pressure of excess fluid in the inner ear. Excess fluid can send signals to the brain causing nausea, dizziness or spinning sensations (symptoms of Ménière's disease). Vetahist 16 mg Tablet additionally dampens down the nerve signals sent from the inner ear to the brain. This relieves the symptoms of Ménière's disease.
Vetahist Tablet related warnings
Alcohol
Interaction with alcohol is unknown. Please consult your doctor.
Pregnancy
Unknown. Human and animal studies are not available. Please consult your doctor.
Lactation
No information is available on the use of Vetahist 16 mg Tablet during lactation. Please consult your doctor.
Driving
SAFE
Vetahist 16 mg Tablet does not usually affect your ability to drive.
Kidney
Vetahist 16 mg Tablet is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Vetahist 16 mg Tablet may not be needed in these patients. Please consult your doctor.
Liver
There is limited information available on the use of Vetahist 16 mg Tablet in patients with liver disease. Please consult your doctor.
What if you miss a dose of Vetahist Tablet?
If you miss a dose of Vetahist 16 mg Tablet, skip it and continue with your normal schedule. Do not double the dose.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Vetahist 16 mg Tablet
₹14.69/Tablet
Betavert 16 Tablet
Sun Pharmaceutical Industries Ltd
₹11.8/Tablet
save 20%
Verbet 16mg Tablet
Albert David Ltd
₹11.1/Tablet
save 24%
₹13.85/Tablet
save 6%
₹10.7/Tablet
save 27%
Vertisrin 16mg Tablet
Shrinivas Gujarat Laboratories Pvt Ltd
₹6.86/Tablet
save 53%

Expert Advice

  • Vetahist 16 mg Tablet can only decrease the number and severity of attacks of vertigo (dizziness), hearing loss and tinnitus (noise in the ear), it will not completely stop them.
  • You may need to take Vetahist 16 mg Tablet for 6-12 months to see if it helps to relieve your symptoms. If it helps, then you can continue to use it.
  • Do not take Vetahist 16 mg Tablet if you have a history of hypersensitivity to betahistine or you have pheochromocytoma, a rare tumor of adrenal glands.
  • Take special care and inform your doctor if you have
    • History of porphyria
    • Peptic ulcer 
    • Asthma
    • Low blood pressure
    • Hereditary problem of intolerance to some sugars
    • History of allergic reactions

Interaction with Drugs

Taking Vetahist with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Alticet, Vizocet, Kind
MODERATE
Brand(s): Cyphoden
MODERATE
Brand(s): Ergic
MODERATE
Brand(s): Geodex
MODERATE
Brand(s): Pplusp
MODERATE
Brand(s): Nicophen
MODERATE
Brand(s): Pnv
MODERATE
Brand(s): Venarex
MODERATE
Brand(s): Ceriz
MODERATE
Brand(s): Snizid
MODERATE

Patient Concerns

Questions Related to Vetahist

arrow
Diagnosed with Vertigo. How much time it will take to full recovery? What are the reason for Vertigo? Can it reoccur in future? Any other comments please.
Dr. Vijay Verma
Ear Nose Throat Specialist
Duration may vary from 5 days to 3 months avoid jerry movement of head
Severe vertigo on turning head.cervical spodylosis
Dr. Vishant Rana
Homeopathy
Take conium 200 single dose followed by sl30 tds 15 daysProper treatment can be given only after full case taking though this medicine can give quite a relief
arrow
Do you have any questions related to Vetahist 16 mg Tablet?

User Feedback


FAQs

Q. Is Vetahist useful for the treatment of a migraine associated vertigo?
Vetahist is seen to be useful in the treatment of vertigo associated with a migraine in some clinical studies. However, this is not an approved use and it should be taken only when advised by a doctor. It is indicated for the treatment of vertigo, tinnitus and hearing loss associated with ménière's syndrome.
Q. Can I use Vetahist for the treatment of benign Paroxysmal Positional Vertigo?
Use of Vetahist is seen to provide long-term relief and good clinical outcomes in patients with paroxysmal positional vertigo when used along with physical maneuver. It is also seen to be beneficial in patients who are unfit or are unable to do the physical maneuvers.
Q. Can I take Vetahist with paracetamol?
Vetahist can be taken with paracetamol. There are no reported drug drug interactions or harmful effects when they are used together.
Q. Is Vetahist addictive?
No, addictive potential has not been reported with Vetahist. It shows no withdrawal symptoms when you stop using this medicine.
Q. Is Vetahist good for dizziness?
Vetahist is not indicated for the treatment of dizziness. It is caused by breathing too heavily (hyperventilation) or anxiety. Many a times patient confuse dizziness with vertigo (spinning sensation). It is only indicated for the relief of vertigo, tinnitus (ringing sensation in the ear) and hearing loss associated with Meniere's disease.
Q. Is it safe to take Vetahist with propranolol?
Vetahist and propranolol can be taken together. Vetahist is given in patients with a migraine for the relief of vertigo and propranolol is indicated for preventing the attacks of a migraine. No harmful side effects or any other clinical interactions have been seen when the two drugs are used together.
Q. Does Vetahist make you sleepy?
Vetahist does not make you sleepy. Common side effects seen with its use are a headache, nausea, and dyspepsia.
Q. Is Vetahist available over the counter?
No, Vetahist is not an over the counter medicine. It is available with doctor's prescription only.
Q. Can I take Vetahist with prochlorperazine?
Vetahist and prochlorperazine can be taken together. No harmful side effects or any other clinical interactions have been seen when the two drugs are taken together.
Q. Can Vetahist cause an increase in blood pressure?
Vetahist has not shown to cause an increase in blood pressure. Rather, it can cause a small fall in blood pressure due to its property to dilate blood vessels. Common side effects seen with its use are a headache, nausea, and dyspepsia.
Q. Why is the use of Vetahist contraindicated in patients with pheochromocytoma?
Pheochromocytoma is an adrenal gland tumor and it causes excessive release of hormones like epinephrine and norepinephrine that control heart rate, metabolism, and blood pressure. Vetahist may provoke the release of hormones like epinephrine and norepinephrine from the site of this tumor and cause a hypertensive crisis which can be life threatening.
Q. When should I stop taking Vetahist?
Do not stop taking Vetahist until you are asked by your doctor to do so. Keep taking it for as long as your doctor has asked you to. You may need to take Vetahist up to 6 months or more for the right effect to come.
Q. Can I use Vetahist for motion sickness?
No, Vetahist is not indicated for the treatment of motion sickness as the present clinical data has not proven its efficacy. Motion sickness is a feeling of nausea and lightheadedness when you travel by train, car or by plane. Vetahist is used for decreasing the episodes of recurrent vertigo (spinning sensation) associated with Ménière’s disease (an ear disease).
Q. Is Vetahist useful in the treatment of anxiety?
No, Vetahist is not indicated for the treatment of anxiety. It is a histamine analog indicated for decreasing the episodes of recurrent vertigo (spinning sensation) associated with Ménière’s disease (an ear disease).
Q. Would Vetahist be useful for treating an ear infection?
No, Vetahist is not indicated for the treatment of ear infection as it has no antibiotic action. It is a histamine analog indicated for decreasing the episodes of recurrent vertigo (spinning sensation) associated with Ménière’s disease (an ear disease).
Q. Can I take Vetahist with antibiotics?
Vetahist and antibiotics can be taken together. No harmful side effects or any other clinical interactions have been seen when Vetahist is taken with antibiotics. However, interactions may exist as there is a large number of Flunarizine with different actions and they can have different effects. So, talk to your doctor before using them together.
Q. Is Vetahist an antihistamine?
No, Vetahist is not an antihistamine. It has a histamine-like action which helps in improving blood flow in the inner ear and decreasing vertigo, tinnitus, hearing loss, and nausea.
Q. Can I take Vetahist with antihistamine medicines?
Vetahist should not be taken with antihistamine medicines like dimenhydrinate as Vetahist has histamine like action. Using the two medicines together which have opposite actions may actually lower the efficacy of both the medicines.
Q. Can I take Vetahist with ibuprofen?
Vetahist can be taken with ibuprofen. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Does Vetahist cause weight gain?
Use of Vetahist has not shown to cause weight gain. Common side effects seen with its use are a headache, nausea, and dyspepsia.
Q. Is Vetahist safe?
Vetahist is safe if used for a prescribed duration in doses as prescribed by your doctor. However, there are some very common side effects that you can experience at effective doses with its use like headache, nausea, and dyspepsia.
Q. Can I take Vetahist with vitamin D?
Vetahist and vitamin D can be taken together. No harmful side effects or any other clinical interactions have been seen when the two drugs are taken together.
Q. Can I take Vetahist with cetirizine?
Vetahist should not be taken with cetirizine as it has antihistamine action and Vetahist has histamine like action and using the two medicines together may lower the efficacy of either of them.
Q. Can I use Vetahist for nausea?
Vetahist is useful in the treatment of nausea and vertigo associated with an underlying ear disease like Meniere's disease. It is also seen to be useful in vertigo associated with a migraine.
Q. Would Vetahist be useful for treating labyrinthitis?
Vetahist does not treat labyrinthitis, however, it is useful in relieving the symptoms associated with labyrinthitis which includes dizziness, loss of balance, nausea, vomiting, tinnitus, and vertigo.
Q. When does Vetahist start working?
The maximum level of Vetahist is achieved within one hour of oral intake. However, you would start to feel relief in your symptoms in less time.
Q. Can use of Vetahist make you lose weight?
Vetahist has not shown to cause any weight loss. Common side effects seen with its use are a headache, nausea, and dyspepsia. In case you experience any abnormal weight loss while taking Vetahist, consult your doctor as it may be due to an underlying condition that needs attention.
Q. Does Vetahist cause headache?
Yes, headache is a commonly reported side effect of Vetahist. You can take a painkiller like paracetamol or ibuprofen for the relief of your headache. However, if it is very severe and is not controlled by a painkiller, consult your doctor as Vetahist may need a dose adjustment.
Q. Can I take Vetahist with warfarin?
Vetahist and warfarin can be taken together. No harmful side effects or any other clinical interactions have been seen when the two drugs are taken together.
Q. Is Vetahist a steroid?
No, Vetahist is not a steroid. It is a histamine analog used to treat vertigo, tinnitus and hearing loss associated with Ménière's syndrome
Q. Can I take Vetahist with amitriptyline?
Vetahist has not been clinically studied when used along with amitriptyline. So there are no reports of any drug-drug interactions or harmful effects when these are used together.
Q. Does Vetahist cause drowsiness?
Vetahist has not been reported to cause drowsiness. Common side effects seen with its use are a headache, nausea, and dyspepsia.
Q. Is Vetahist a beta blocker?
No, Vetahist is not a beta blocker. It is a histamine analog used to treat vertigo, tinnitus and hearing loss associated with Ménière's syndrome. It can cause a small fall in blood pressure due to its property to dilate blood vessels.
Q. Is Vetahist a diuretic?
No, Vetahist is not a diuretic. It is a histamine analog used to treat vertigo, tinnitus and hearing loss associated with Ménière's syndrome. A diuretic is a medicine, which removes excess water and electrolytes from the body through urine.
Q. Is Vetahist a blood thinner?
No, Vetahist is not a blood thinner. It is a histamine analog used to treat vertigo, tinnitus and hearing loss associated with Ménière's syndrome.
Q. Can I take Vetahist with propranolol?
Vetahist and propranolol can be taken together. No harmful side effects or any other clinical interactions have been seen when the two drugs are taken together.

Related Ayurvedic Ingredients

Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
F-11, 2nd Main Road, Anna Nagar East, Chennai - 600 102.
One of the following licensed pharmacy from the nearest location with deliver Vetahist 16mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: CNE, 9MM, OIP, MTD, DHR, RHS, NTL, EEC, SWP, BLS, MIL, TAP, JHC, SHG, FRS, BSN, KBC, GTF, PWN, AAY, WHP, O4O, ESY, WHL, USM, AXM, SVH, VSC, UPA, ABL, DVH, ALC, SCH, SIO, SSI, FTP, AVW, 1MH, HAT, SBN, PSF, EPR, THP, WSI, VSL, ARD, HCP, MFN, BJR, DGN, IPL, LKK, QLF, BBS, RSS, MNS, SWA, HLP, LAG, GBL, KCI, RWP, ANT, RPA, RVA, KHP, ZEL, RSA, TPN, PRC, BJP, CTP, ADF, 2ML, SGH, HPP, SMS, EPS, BHM, ABP, NNP, SGC, SPV, ENP, AGT, SBA, MLC, FRM, RTN, RAC, CZT, VEM, BNT, MRS, ANS, KMC, RDH, SRG, AMM, PHN, NAS, KRR, NNH, SGA, RYL, AVS, HGI, TAT, OMV, PHC, RPI, KHC, WAD, PRN, PEN, GPT, AYM, AFT, NWP, VAF, TYN, MSD, USF, PRT, SHC, 4IT, KHD, SAA, VMH, SYN, BMJ, IAD, NVY, SHN, TOM, WPL, MDI, MJT, IPP, GLM, AMH, HWS, SPD, SDM, JBT, DYL, BLE, DZY, DLP, JLI, HTS, RGH, LHP, RPP, JVN, HNP, GLD, AAA, RTL, RVC, OLT, CMC, AMR, JJE, FGH, JVO, WDE, MPC, KAL, FIP, HIP, SNH, NLP, ISI, BGS, IMC, OWP, LHA, APT, OBS, TNH, ATL, ZVP, EQN, RDR, KLC, DHP, LIP, GBC, ASP, PNQ, GMA, MDO, UHP, ADT, PNT, GGL, ALY, JIV, BHP, GEO, KIM, PPR, SGN, INC, HBV, SCP, RRP, DRA, SVS, AVB, RHL, VTR, NLG, XPR, NTB, SOF, YAG, AAR, SAF, GPP, BSL, NFP, HSP, VUR, UMP, BDN, VDH, PRL, RUS, MTM, NXG, APS, PLT, BTM, DLY, BAP, HMP, RPC, HNF, HEX, AVC, ADE, HLT, CRN, NEW, GNC, OWI, NVL, NEO, SSS, RHW, DAO, BDI, NBG, VJS, AYU, HSM, VHP, ATP, OWN, STS, SNG, STO, SLN, NPH, DPP, DFP, SBC, KIS, BHA, GBB, MOM, PRE, GHC, ANP, RWL, SNL, HPC, EMB, GDA, MKE, BIO, SMN, PAP, RMR, NPS, RKS, NDP, LMS, KHH, MAM, DYG, PTI, DAD, SLC, BAL, MBP, STA, PVP, BHS, PSE, AHP, MDH, HZF, BBN, CHP, GFL, OHM, CPK, MAX, HTV, BRC, VOP, SAH, GTC, MIP, PMA, AVL, MAP, MGL, SPF, ZVO, ZPR, SJP, VVN, NLC, AYN, SBL, GHR, MKT, QTM, UVD, CLT, TSS, VRS, MDN, NXT, PTP, EAN, BLP, DPL, XMX, CMD, TRP, SHD, IAH, KNH, JSL, LCC, BNC, EVP
MRP
146.9
10 tablets in 1 strip
ADD TO CART
Best Price ₹117.52
20% OFF
Use Coupon HEALTH1020 during checkout